71315members
374570posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

3 REPLIES 3
Evie-S
Community Champion

Re: Tamoxifen

@Salam - Sorry, I misread your first message and didn’t see the word “regular” . From my experience doctors tend to be ultra cautious, particularly with Tamoxifen and spotting, so it’s good news that they have reassured you that it is nothing sinister and you shouldn’t worry. However, it’s not always that easy for us to turn off the worry if something like spotting continues, so if it continues to bother and worry you then I would see if you can call your GP and discuss it further. He/she may have had more details sent through from the gynaecologist and might be able to shed more light on what is going on. I hope you get some answers soon. Evie xx

Salam
Member

Re: Tamoxifen

Gynaecologist did a vaginal scan  only and said it was nothing sinister. My bloody discharge is regular, most days and has been going on for a year. They don’t know why it’s happening but told me not to worry? 

Evie-S
Community Champion

Re: Tamoxifen

Hi @Salam - yes I had the same experience as you. Chemo stopped my periods then I also got some spotting on 2 occasions while taking Tamoxifen, resulting in 2 gynae appointments and 2 hysteroscopies. I’m not medical but from what I have been told and read, Tamoxifen can cause changes to the lining of the womb, and occasionally womb cancer. So they like to check out any spotting to see what is going on. I didn’t find out what caused my spotting, and they said they often don’t know - but I’m just glad it wasn’t sinister. Hopefully yours will be a one off, but always best to speak to your GP if you have any more spotting so you can be checked out. I’m happy to discuss more, or try to answer any more questions if you think I might be able to help. Best wishes, Evie xx

Salam
Member

Tamoxifen

I stared tamoxifen March 2020 and about 6 months in I started to notice regular spotting (bloody discharge). I was referred to a gynaecologist but they offered no explanation for this (my periods stopped through chemo in November 2019). Anyone had same experience?